# SDR SWAA2024090332066

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 65,869 hours, 39,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SAFETY STRAP DETERIORATED .<[01] 01 - REMOVED AND REPLACED PER [AMM INTRODUCTION-NG (USE OF STANDARD INDUSTRY PRACTICES - SIP - PERMANENT)]
